×

zbMATH — the first resource for mathematics

Nonoscillatory solutions of a certain nonlinear differential equation of the second order. (Slovak) Zbl 0129.06607

PDF BibTeX XML Cite
References:
[1] Atkinson F. V.: On second-order non-linear oscillations. Pacific J. Math. 5 (1955), 643-647. · Zbl 0065.32001
[2] Jones J.: On non-linear second-order differential equations. Proc. of the Am. Math. Soc. 9 (1958), 584-589.
[3] Moore R. A., Nehari Z.: Nonoscillation theorems for a class of nonlinear differential equations. Trans. Amer. Math. Soc. 93 (1959), 30-52. · Zbl 0089.06902
[4] Nehari Z.: On a class of nonlinear second-order differential equations. Trans. Amer. Math. Soc. 95 (1960), 101-123. · Zbl 0097.29501
[5] Belohorec Š.: Oscilatorické riešenia istej nelineárnej diferenciálnej rovnice druhého rádu. Matematicko-fyzikálny časopis SAV 11 (1961), 250-255.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.